# SDR CALA2025040103399

- Difficulty date: March 27, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 104,791 hours, 25,085 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Elec Connector
- Part number: ESC10KE61407S70
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

A/T DIDNT ENGAGE ON TKF RH ENG CAME UP ONLY TO 1.3EPR 50N1/LH EN G CAME UP TO 1.6ERRCREW DE-BRIEF. TOP SPEED REACHED WAS 90 KNOTS. AUTO THROTTLE DID NOT ENGAGE, CREW MANUALLY RAISED THROTTLES TO REDUCED TAKE OFF. WITH THROTTLES MATCHED E1 100% N1 AND E2 AT 50% N1 AND 1.4 EPR. FOLLOWING FIM 71-06 TASK 810 - BITE CHECK OF #2 EEC SHOWS FAULT CODE 35 "LVDT AND TORQUE MOTOR FAULT DETECTED DURING POWER UP". REF. FIM 7321 TASK 802. AND EEC FAULT CODE TABLE 301 REF. 73-21-00/301 ADD FAULT: 35 ACCOMPLISHED EEC2 BITE PER FIM 73-21- FT 802 AND VERIFIED FAULT CODE 35. NO OTHER CODES DISPLAYED. WORKING FIM 73-21-00/301 FOUND COMNNECTOR D1370 NOT ENGAGED TO RECEPTACLE. INSPECTED CONNECTOR. NO DEFECTS FOUND. CLEANED AND REINSTALLED. NEED TO ACCOMPLISH ENGINE RUNUP TEST FOR REPAIR CONFIRMATION. ACCOMPLISHED MCDP AUTO THROTTLE TEST 10 PER AMM TASK 22-00-02-742-011. TEST GOOD. ACCOMPLISHED #2 ENGINE TAKEOFF POWER TEST # 13 AND ACCELERATION/ DECCELERATION TEST # 11 PER AMM 71-00-00. TEST GOOD. RECHECKED EEC FOR FAULTS. FAULT 35 PRESENT ON F0 AND F3. REINSPECTED FFG 2 CONNECTORS. FOUND D1370 LOOSE AGAIN. NEED TO REPLACE CONNECTOR. CORRECTION ON TRIM MOTOR POSITION TRANSMITTER CONNECTOR NUMBER. SHOULD READ D1372. REPLACED CONNECTOR D1372P REF WDM71-51-22 AND SWPM 20-63-00. NEED RUN ACCOMPLISHED #2 ENGINE TAKEOFF POWER TEST # 13 PER AMM 71-00-00. TEST GOOD, RECHECKED CONNECTOR PLUG VERIFIED SECURED, ACPD SEVERAL GROUND IDLE STARTS AND CLEARED EEC AND VERIFIED NO FAULTS REF MM 73-21-00
